# SDR HALA2011021000087

- Difficulty date: February 10, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 31,417 hours, 5,923 cycles
- Engine: Pwa PW4060
- System (JASC): 7700 · Engine Indicating System
- Part: Engine
- Condition: Unknown
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - LT ENG NO EGT RISE DURING START ATTEMPT WITH ENG IGN SELECTOR IN SINGLE, NR 2 POSITION.  GROUND OPS CHECK LT ENG NR 2 IGNITION CHECKED OK.
